# SDR UPS99228743

- Difficulty date: February 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N931UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19858
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 850
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C WHILE WORKING (EO B727-5310-5474) DISCOVERED CRACK IN STRINGER 17 LT BS 850 BL 70.5 WL 208.  INSTALLED RADIUS FILLERS BS 848-TO BS 856 AND FABRICATED AND INSTALLED INTERCOSTAL BS 848 TO 870 PER 727 SRM 51-30-2, 51-40-4 AND 51-20-4.
